# SDR AUS20020899

- Difficulty date: July 9, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313A
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 204011151001
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 2,514 cycles
- Component: Main Rotor Head, Bell, 205812001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE BOLT SUSPECT CRACKED. FOUND DURING FLUORESCENT MAGNETIC PARTICLE INSPECTION.
